Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    bulla155 is offline New Member
    Join Date
    Jul 2003

    knee pain after quad injection please help

    I started cypionate (2ml) yesterday morning i injected in my quad as i normally do with deca or sust my muscle was a bit stiff in the afternoon but that is normal for me but today it feels like the stiffness moved to my knee this never happens with the thicker stuff like deca and sust can it maybe run down in my leg if that makes any sense
    Last edited by bulla155; 07-29-2003 at 06:49 AM.

  2. #2
    TANK01's Avatar
    TANK01 is offline Associate Member
    Join Date
    Jun 2003
    mmm not sure here, but you could have touched a nerve or maybe the oil bubble is pressing on a nerve. I would think that it will go away within a day or 2. Keep us advised on how it goes.


Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts